# SDR HNAA2024021400069

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 51,959 hours, 49,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL COMING FROM FORWARD ELECTRONICS COMPARTMENT.  R+R PAA IAW AMM 23 31 01 OPS CHECK GOOD AT THIS TIME A/C OK FOR SERVICE.
